Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Experiencing weight gain, stretching of skin, sores under my breasts and draining of watery blood

i m 33 years old, 5 5 and about 320 lbs. i gained a large amount of weight due to prednisone and my skin stretched horribly. Now i get sores under my breasts, under my arms, and between my thighs that fill up with blood and hurt. They drain watery blood and then fill back up again.
Thu, 28 Mar 2019
Report Abuse
Question is related to
Drug/Medication
Internal Medicine Specialist 's  Response
Hello,

You seem to have developed Iatrogenic Cushing's syndrome due to prednisolone (glucocorticoid).

Weight gain is due to salt & water retention. Withdrawal of glucocorticoid therapy gradually (to avoid acute adrenal insufficiency after discontinuation of steroid therapy), can be considered, keeping in mind recurrence of underlying disease.

Your physician would be the best person.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Tushar Kanti Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i was diagnosed with PCOS and i took clomid already. i have a very fast pulse in the neck that i cna see the skin moves when i look in the mirror. i tried testing but i got a negative result 2 satirdays ago. i did nt try again, don t want to be dissapointed. my breasts aches and gain weight. ami pregnant?

doctor1 MD

I am 20 years old, i have experienced weight gain recently, i am not pregnant, i have blotchy skin discoloration between my breasts an under the crease of my breasts. I dont have a car so when i need to go somewhere i walk to the busstop when i am walking i experience almost excessive sweat in the breast area as well as my head. Im just worried what is this skin discoloration. I am african american

doctor1 MD

I have a history of Congestive heart failure, high blood pressure, and Hypothyroidism. lately i have been gaining weight easily, have a sluggish feeling and now experiencing watery eyes that never seem to clear up. The doctor I was going to start seeing with my medical plan has quit practicing. I have been without my meds for 2 months and need to be seen by someone but can t find a doctor near my home.

Recent questions on  Prednisone

doctor1 MD

I m a 51 year old male. At age 18 months I was Dx with Lipoid Nephrosis of which the diagnosis was changed to FSGN as the result of a biopsy when I was 28. The disease has been very manageable over the decades but a few years ago I started spilling protein which required a round of Prednisone. No problem with that, but when I start tapering and get down to 10mg every other day I start to spill protein again. I can t seem to get off the cycle and my doctor seems to be comfortable with me being on this low dosage indefinitely. Since I don t have any side effects from it, I don t mind it and my chemistry is entirely normal. My question is, is this a reasonable course of treatment or should something more advanced be tried, such as Cyclosporine?

doctor1 MD

For over two months I have been suffering from a body rash excluding hands, feet, neck, and face: and keeps reoccurring after two short and two long term prednisone therapies. Is there any other recourse for my doctor and me such as a long term low dose prednisone therapy?

doctor1 MD

i was diagnosed with still's disease 5 years ago. i was 17 back then. i got a year-long course of medication including prednisone and methotrexate. after the year had finished, the disease was totally gone! five months ago, i started to feel pain in my scalp whenever i touch it, and i started to note severe hair loss! i called the doctor and he said that we have to go through that course of medication again!! to be honest, i don't think i can bear taking methotrexate again!! if you can help me stop the hair loss without taking that medication, i would really appreciate it! plz help!

doctor1 MD

I have had a rash for almost 2 months now. It started with a small area on my back and moved to the right side of my chest. Now it is on both sides of my chest, scalp, hairline, sides of nose and temples. It is red, raised and did weep for a bit. Now it burns and itches. Treatments have included Neosporin, Cortaid, keflex, steroid cream, which made it spread, prednisone pack which it was clearing with that but when it was done it came back and an inconclusive skin biopsy. The only thing I have done that is different from normal was have a breast biopsy with an implanted clip. Please help me as I am miserable

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...